Jump to content

Wellbutrin Made My HPPD Worse


Recommended Posts

The title pretty much says everything. I tried to use a dopamine reuptake inhibitor because I noticed my HPPD is mostly dopaminergic. It was a mistake to try Wellbutrin when I gave this idea to my doctor. My cognition got way worse, as well as my anxiety and OCD. As of now, the symptoms haven't improved much, and the visuals remain the same as when I started the Wellbutrin. Visual snow at full force, when I use to mainly not even notice it before.

Don't use this shit, ever. Most people don't get much out of it and there's only been one success story: for depression. Not for HPPD. It's pure garbage.

Hoping to get better these following days, but I'm pretty sure I caused some permanent damage. I can't really tell or predict what will happen.

Link to post
Share on other sites

My last dose was on Wednesday

As of now, cognition is almost back to pre-Wellbutrin levels. Not quite yet, but I'd say a 75-80% recovery. Anxiety has also recovered by about 60-65%. Depression had been coming back pre-Wellbutrin change, so I'm mildly depressed but Wellbutrin made it worse. On depression I'd say there's a 60% recovery too.

Zero percent recovery on visuals. Visual Snow is my only problem at this point, there's no other visual symptoms like tracers, palinopsia, BEFF or anything else. My HPPD had almost been visually cured with most visual symptoms gone, but now visual snow is just as bad as when I first got HPPD. I'm expecting this to reverse, but there's no way to tell.

Neuropsychological symptoms might improve after you withdraw Wellbutrin, but if visuals are your main issue, don't even dare to take this, because I have no idea when my vision's already made recovery will come back.

Edited by drone33
Link to post
Share on other sites
  • 1 year later...
On 4/13/2019 at 12:14 AM, drone33 said:

The title pretty much says everything. I tried to use a dopamine reuptake inhibitor because I noticed my HPPD is mostly dopaminergic. It was a mistake to try Wellbutrin when I gave this idea to my doctor. My cognition got way worse, as well as my anxiety and OCD. As of now, the symptoms haven't improved much, and the visuals remain the same as when I started the Wellbutrin. Visual snow at full force, when I use to mainly not even notice it before.

Don't use this shit, ever. Most people don't get much out of it and there's only been one success story: for depression. Not for HPPD. It's pure garbage.

Hoping to get better these following days, but I'm pretty sure I caused some permanent damage. I can't really tell or predict what will happen.

Wellbutrin gave me HPPD. 

Edited by J_S
Link to post
Share on other sites

My initial symptoms I thought would just go away (you always read about how sometimes antidepressants/antianxiety meds can sometimes have side effects that subside so I figured that's what these symptoms were). First week I noticed only when writing that my hands were a little shaky.  Eventually I developed visual snow in half my vision, saw colors vividly (as if on hallucinogens; never done any but I imagine that's what they see), and felt a sense of being afraid to be around people.

Immediately stopped that crap and a week later I developed visual snow in all of my vision and have blue etopic phenomenon. Weeks later at night I developed palinopsia (light trailing) and halos (both at night only). Oh and I recently developed tinnitus in one ear only that comes and goes. 

Edited by J_S
Link to post
Share on other sites
On 8/22/2020 at 7:06 PM, SS1 said:

My initial symptoms I thought would just go away (you always read about how sometimes antidepressants/antianxiety meds can sometimes have side effects that subside so I figured that's what these symptoms were). First week I noticed only when writing that my hands were a little shaky.  Eventually I developed visual snow in half my vision, saw colors vividly (as if on hallucinogens; never done any but I imagine that's what they see), and felt a sense of being afraid to be around people.

Immediately stopped that crap and a week later I developed visual snow in all of my vision and have blue etopic phenomenon. Weeks later at night I developed palinopsia (light trailing) and halos (both at night only). Oh and I recently developed tinnitus in one ear only that comes and goes. 

This is really fascinating.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.